# SDR HEEA0010363

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 6420 · Tail Rotor Head
- Part: Trunnion
- Part number: 214011804101
- Condition: Brinelled
- Location: T/R
- Part time: 3,999 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R TRUNNION BRINELLING.
